Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 168594, 8 pages
http://dx.doi.org/10.1155/2014/168594
Research Article

New Results for Generalized Gronwall Inequalities and Their Applications

School of Mathematics and Statistics, Hainan Normal University, Haikou, Hainan 571158, China

Received 1 May 2014; Accepted 5 June 2014; Published 19 June 2014

Academic Editor: Hui-Sheng Ding

Copyright © 2014 Shi-you Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In succession to our earlier work, we further provide some new generalized Gronwall inequalities and apply these inequalities to the study of qualitative estimations of solutions to certain fractional differential equations.